MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN OTR; INFLATABLE PENILE PROTHESIS
Model Number 5177801400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A titan was indicated as the penile prosthesis removed.No information regarding lot number was provided.The item number above was entered to record that a titan product had been explanted.Should additional information be received, the file will be updated.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
As reported to coloplast, though not verified the device ¿went flat" and leaks.The device was removed/replaced.
 
Additional Manufacturer Narrative
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.
 
Event or Problem Description
This follow-up mdr is created to document the additional event information received for record #610384.According to the available information the inflatable penile prosthesis was implanted on (b)(6) 2012 removed and replaced on (b)(6) 2020 as the device ¿went flat¿, leaks.Attempts to obtain additional information were unsuccessful.The device was not received for evaluation.Without the benefit of analyzing the device, quality cannot confirm any observations or comment on the condition of the product.If the device becomes available, or additional information is received, the complaint will be re-evaluated according to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, non-conformances and capas revealed no trends for this lot.

Brand Name
TITAN OTR
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key10584312
Report Number2125050-2020-00880
Device Sequence Number16901242
Product Code FHW
UDI-Device Identifier05708932319744
UDI-Public05708932319744
Combination Product (Y/N)N
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5177801400
Device Catalogue Number517780
Device Lot Number3224707
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date09/24/2020
Supplement Report FDA Received Date10/29/2020
Patient Sequence Number1
Patient Age80 YR